| Catalog Number |
705.52 |
| Medical Device Problem Codes |
Failure to Cut (2587); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that the ophthalmic scissor cutting edge were misaligned and would not cut during surgery.The procedure completed after using new scissors.There was no patient harm.
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The product was received with inner blister, outer blister and cover foil.The product shows clear signs of surgery residues.During cleaning one forceps blade broke off.Due to the contamination prior cleaning and the missing insert blade after cleaning the malfunction and root cause can no longer be determined.The root cause cannot be identified conclusively because one blade broke off during cleaning.This complaint has been reviewed and future data will be monitored for evidence of adverse trending and further action will be taken, as appropriate.At a minimum, this will include completing reviews of complaint class report levels on a monthly basis.The manufacturer internal reference number is: (b)(4).